Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cali12

Accutane 3rd cycle (Athlete)

Recommended Posts

hey yall I'm on my 12th day of 80mg/day. This is my 3rd cycle! The first two were when I was in high school and first year of college, but I was a hardcore football player who spent a lot of time in the weight room; also taking supplements! My ance got a lot better but never really cleared up. I'm hoping that this cycle will clear everything up for me. My acne is moderate. I have breakouts on the sides of my forehead, chin/neck line, and checks. I have little scars on my checks. As of now I believe that I'm going through the IB phase. It sucks cause my skin wasn't too bad at first, but now it has breakouts. Some info on me is that I am a 6'0" 190lb guy. I use Cetaphil facial wash in the shower morning/night. I used cetaphil or nivea moisturizer. I don't use any topical treatments.

Link to comment
Share on other sites

you are a pretty big guy. My best guess is that you did not take a full dose during your first two rounds.

Also people with hyperandrogenism ( higher than normal testostrone) are known to be more resistant to accutane than others.

Also majority of people who do relapse are young teenagers and females. Since you are in your 20s now you have a better chance of not relapsing.

Link to comment
Share on other sites

you are a pretty big guy. My best guess is that you did not take a full dose during your first two rounds.

Also people with hyperandrogenism ( higher than normal testostrone) are known to be more resistant to accutane than others.

Also majority of people who do relapse are young teenagers and females. Since you are in your 20s now you have a better chance of not relapsing.

Link to comment
Share on other sites

Damn dude, I'm in the like exact same position as you were in at the beginning...I'm 6'2 180 and play football, baseball, and soccer. Except my first round is 80mg/day, so hopefully all my acne will be done by then. and I won't need more courses. I also live in cali, and spend my summer at the beach...so I'm hoping I can find someway to cope with that. If you find anything that works, LMK.

Link to comment
Share on other sites

does accutane have a negative effect on working out, playing football ecT???

i am a football player but im worried accutane will reduce my preformance?

Link to comment
Share on other sites

To the best of my knowledge, the only thing that could affect performance would be the joint pain, which would be greatly reduced if you took a fish oil supplement along with the accutane.

Link to comment
Share on other sites

I don't play football anymore, but during my first 2 cycles on accutane I played football, basketball, and baseball in high school and just football (spring workouts too) in college. Accutane really didn't effect my joints or muscles to what I know of. I ate a really healthy diet and took vitamins. The dry skin/lips and sometimes bloody nose in shower happen to me. Sometimes my attitude/mood would change though. This could have been from accutane or just because school/football/girls can all add up and giev stress to guys.

Link to comment
Share on other sites

OK so I'm on DAY 13 and the IB is sort of going away. I got like 3 new small zits in random places. My arms are now getting really dry. The lips are ok if I put gallons of chap stick on! But hopefully the face will start clearing up!

Link to comment
Share on other sites

DAY 15 The IB is slowly going away. I can still feel and see the IB but the I can tell that it is healing away. I got like 3 zits on my checks that swelled up but nothing too bad. My sides of my forehead are really looking better. I only problem I have right now is my chin/neck line and some zits opn my forehead and checks. I can tell that this 80mg/day is really making my skin dry. Also, since I go surfing about 3-4 a week, I bought this coppertone waterproof oil-free won't clog pores sunscreen. I'll see if it helps out. The spf on it is 30...
Link to comment
Share on other sites

DAY 21 wow sorry for the long reply... well my IB is slowly fading away. I still get little zits here and there but I can tell that the drug is working. My hair is very dry and scalp is starting to flake. I see my doctor in 5 days and we'll see what she says about my progress.
Link to comment
Share on other sites

ok DAY 33... i think... my breakout is back.... around my checks and mouth... I don't know why this time... I was doing so good.

Link to comment
Share on other sites

Day 40... still i have some pretty big zits on my forehead and chin line... anyone know why this may be happenning to me...

Link to comment
Share on other sites

To the best of my knowledge, the only thing that could affect performance would be the joint pain, which would be greatly reduced if you took a fish oil supplement along with the accutane.
Link to comment
Share on other sites

ok guys on on like my 3rd month now and i still get break outs!!! i jsut think i'm one of those people who can't get rid of acne.... any advice anyone???

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×